# SDR WX0A2015070672715

- Difficulty date: July 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3600
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER LIGHT INOPERATIVE.  R & R L1 DOOR EMER EXIT LIGHT.  CABIN OPERATIONS CHECKED GOOD IAW AMM 33-53-00-4-0.
